4 242

Cited 25 times in

Adenomatoid odontogenic tumor: a case report.

Authors
Lee, JK; Lee, KB; Hwang, BN
Citation
Journal of oral and maxillofacial surgery : official journal of the American Association of Oral and Maxillofacial Surgeons, 58(10):1161-1164, 2000
Journal Title
Journal of oral and maxillofacial surgery : official journal of the American Association of Oral and Maxillofacial Surgeons
ISSN
0278-23911531-5053
MeSH terms
AdolescentHumansMaleMaxillary Neoplasms/*pathology/surgeryOdontogenic Tumors/*pathology/surgery
DOI
10.1053/joms.2000.9581
PMID
11021714
Appears in Collections:
Journal Papers > School of Medicine / Graduate School of Medicine > Pathology
Journal Papers > School of Medicine / Graduate School of Medicine > Dentistry
AJOU Authors
이, 정근이, 기범황, 병남
Full Text Link
Export
RIS (EndNote)
XLS (Excel)
XML

qrcode

해당 아이템을 이메일로 공유하기 원하시면 인증을 거치시기 바랍니다.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse